MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENT, INC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENT, INC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The service engineer could not duplicate the reported issue but different malfunction was observed.The engineer evaluated the ventilator and replaced the top membrane.After servicing, the ventilator passed all testing per manufacturer's specification and was returned to the customer.The down arrow key was unresponsive and alarm led (light emitting diode) did not toggle on/off when the alarm silence/ reset button was pressed and immediately shutdown buzzer was silenced.The fault was isolated to top membrane.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The biomedical engineer reported that prior to use the ht70 ventilator down arrow key was not functioning.Additionally, the service engineer evaluated the device and found the device had no audible alarm.The ventilator was not in use on a patient at the time of the reported event. .

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENT, INC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key8169856
Report Number2023050-2018-00079
Device Sequence Number1459124
Product Code CBK
UDI-Device Identifier10884521542266
UDI-Public10884521542266
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70
Device Catalogue NumberHT70PM-WW-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2018
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1